# SDR CALA2010111200536

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 54,374 hours, 5,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOP AT 1R OK TO CONTINUE PER MEL 25-64-1-2.  REMOVED AND REPLACED 1R FLASHLIGHT ASSY, OPS CHECKS NORMAL.  REMOVE D MEL, OK TO CONTINUE.
